# SDR SIMA20190922001

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 35,560 hours, 30,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND GALLEY WALL EMERGENCY EXIT PANEL INOP DURING PS1 CHECK. C/A-RAR GALLEY WALL EMERGENCY PANEL EXIT LIGHT IAW AMM 33-50-14. OPS CHECK GOOD.
